if its ok to take one dose in morning the other in late afternoon or evening.
I wouldnt take Prednisone in the evening at all. Because its very likely to cause you to not get any sleep. Insomnia is a common side effect of it as is. Let alone when taking it later in the day. I would call my dr's office and ask to talk to the drs nurse and ask her.
H. Martí. Actually it depends upon the dose. If this is a dose pack with 5 mg pills I would spread them out. You feel better and get less flushing and discomfort. Higher doses at night may keep you more awake. Stay away from coffee or other caffeinated beverages past noon and you ought to be ok. I always split doses of twenty and over at morning and before bed. I don't have sleeping problems, however. I have staying awake problems these days. Lol. Be sure you always take prednisone with food. It is a stomach destroyer even on low dose. A glass of milk doesn't do it. Small meal, bowl of cereal or soup will help.
Split them. Dinner time is fine for the evening dose. It makes no difference for treatment levels as prednisone hangs around a good long time.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.